English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Verifying the consistency relation for the scale-dependent bias from local primordial non-Gaussianity

MPS-Authors
/persons/resource/persons193000

Lazeyras,  Titouan
Physical Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons133110

Schmidt,  Fabian
Physical Cosmology, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Biagetti, M., Lazeyras, T., Baldauf, T., Desjacques, V., & Schmidt, F. (2017). Verifying the consistency relation for the scale-dependent bias from local primordial non-Gaussianity. Monthly Notices of the Royal Astronomical Society, 468(3), 3277-3288. doi:10.1093/mnras/stx714.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-AFAF-B
Abstract
There is no abstract available